# SDR SWIA2025121900915

- Difficulty date: September 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 MID FOUND TO BE CORRODED. REQUIRES REPLACEMENT.  REMOVED AND REPLACED THE PAX DOOR MID INTERCOSTAL DD2 IAW SRM 51-42-06 AND 51-42-21, COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  CONTINUATION CARD FOR WORK PERFORMED
